# SDR ASAA2020110933523

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,979 hours, 10,712 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON TAXI VTK SHOWS CAPT SIDE.  LT FMC NOT RESPONDING.  GROUNDED-YES.   ACCOMPLISHED B737-800 FIM 34-61 TASK 836.  RESET FMC'S WITH C/B CYCLE.  FMC'S OPERATIONS NORMAL.
